Toggle Main Menu Toggle Search

ePrints

A Schwarz Lemma for a domain related to μ-synthesis

Lookup NU author(s): Dr Alaa Abouhajar, Dr Michael White, Professor Nicholas Young

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Abouhajar AA, White MC, Young NJ

Publication type: Article

Journal: Journal of Geometric Analysis

Year: 2007

Volume: 17

Issue: 4

Pages: 717-750

ISSN (print): 1050-6926

ISSN (electronic): 1559-002X

Publisher: Springer New York LLC

URL: http://dx.doi.org/10.1007/BF02937435

DOI: 10.1007/BF02937435


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share